MathSciNet Relay Station
MathSciNet bibliographic data
MR1106987 65D15 (62L12 65D30)
Wasilkowski, G. W.; Gao, F. On the power of adaptive information for functions with singularities. Math. Comp. 58 (1992), no. 197, 285–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement